HELP-pg117253912785

1 Replies
montstar111 - February 26

Just wanting some help - in the last week of taking the hormone pills i missed three of them and started my period on the third day of missing them - two days earlier than i would normaly have gotten it on the pill, is it possible to still have gotten pregnant? I have been getting stomach cramps and nausea and not feeling like eating certain foods?

 

Grandpa Viv - February 26

You do mention a couple of early signs of pregnancy, but since you were taking pills on schedule all the way through and past possible ovulation, my guess is that your body is simply complaining about an upset pill schedule. Take a home preg test before starting on the next "active" pills, just to be sure. Good luck!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?